Pacific Journal of Mathematics

Centroid surfaces.

C. M. Petty

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1535-1547.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036936

Mathematical Reviews number (MathSciNet)
MR0133733

Zentralblatt MATH identifier
0103.15604

Subjects
Primary: 52.30
Secondary: 53.90

Citation

Petty, C. M. Centroid surfaces. Pacific J. Math. 11 (1961), no. 4, 1535--1547. https://projecteuclid.org/euclid.pjm/1103036936


Export citation

References

  • [1] H. Busemann, Volume in terms of concurrent cross-sections. Pacific J. Math., 3 (1953). 1-12.
  • [3] H. Busemann and E. G. Straus, Area and normality.Pacific J. Math., 10 (1960), 35-72.
  • [4] T. Bonnesen and W. Fenchel, Theorie der konvexen Korper, Chelsea, New York, 1948.
  • [5] A. Erdelyi, et al., Higher transcendental functions, Bateman Manuscript Project, vol.
  • [6] P. Funk, ber Fldchen mit lauter geschlossenen geodatischen Linien, Math. Ann., 74 (1913), 278-300. APPLIED MATHEMATICS, LOCKHEED MISSILES AND SPACE DIVISION, SUNNYVALE, CALIFORNIA